Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 23, Number 3

On the behavior of test ideals under finite morphisms
Karl Schwede and Kevin Tucker.
J. Algebraic Geom. 23 (2014), 399-443
Abstract, references and article information
Full-text PDF
MathSciNet review: 3205587
On exotic affine $3$-spheres
Adrien Dubouloz and David R. Finston.
J. Algebraic Geom. 23 (2014), 445-469
Abstract, references and article information
Full-text PDF
MathSciNet review: 3205588
Moishezon twistor spaces on $4\mathbb{CP}^{2}$
Nobuhiro Honda.
J. Algebraic Geom. 23 (2014), 471-538
Abstract, references and article information
Full-text PDF
MathSciNet review: 3205589
On relations among $1$-cycles on cubic hypersurfaces
Mingmin Shen.
J. Algebraic Geom. 23 (2014), 539-569
Abstract, references and article information
Full-text PDF
MathSciNet review: 3205590
Extension groups of tautological sheaves on Hilbert schemes
Andreas Krug.
J. Algebraic Geom. 23 (2014), 571-598
Abstract, references and article information
Full-text PDF
MathSciNet review: 3205591
American Mathematical Society